# SDR AU960601

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182Q
- Propeller: Mcauly 2A34C203
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Rivet
- Part number: MS2047069
- Condition: Sheared
- Location: Attach Fitting S
- Component: Cessna, SUPPORT
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR STRUT SUPPORT LOWER ATTACHMENT RIVET (1OFF) SHEARED - DURING REPLACEMENT OF THE RIVET THE HEADS OF THE RIVETSEACH SIDE OF THE SHEARED RIVET ALSO FELL OFF
